# SDR YENA2022080200733

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 76,093 hours, 27,546 cycles
- System (JASC): 5711 · Wing Spar
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION REAR SPAR LOC. TOP SKIN, LOWER SURFACE, OVERHANG BTW RIB13 TO RIB14 ON LH WING REFER TO THE MPD TASK 572179-01; B17030932, DUE DATE NOV-29-2022 ULTRASONIC PHASED ARRAY P/N: OMNI-MX; S/N: OMNI-102103; DUE DATE: JUL-30-2022. CALIPER P/N: 700-113-10; S/N: 0002956; DUE DATE: NOV-05-2022. DIGITAL CALIPER P/N: 500-197-30 S/N: B20189511 DUE DATE SEP-16-2022. DIGITAL CALIPER P/N 700-113-10; S/N 0013356; DUE DATE SEP-30-2022. PRECISION RADIUS GAUGE P/N S167C; S/N AE-35946; DUE DATE FEB-11-2023 TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A18135095, DUE DATE: FEB-12-2023 DIGITAL CALIPER P/N: 500-197-30 S/N: A21143429, DUE DATE: OCT-11-2022. TORQUE 1/4 P/N: QD1R200A; S/N: 0821901612; DUE DATE: AUG-13-2022.COMPLETED MAX-220 FROM BY CPCP PROGRAM ACCOMPLISHED ON AEROMAN W/O:2022 76/1   NRC:2022 - 327729 TECH: S. MURCIA 8672520 INSP: INSP. S. ASCENCIO PERFORMED INTERIM REPAIR ON TOP SKIN LOWER SURFACE OVERHANG LOC RIB 14 ON LH WING I.A.W. EC NO. A22-606-01, AND EA NO. 57-0204-22, PART 1 TO PART 12, WITH NO REPAIR CATEGORY, SOLUTION LIFE, OR LIMITATION. 6 MONTHS I.A.W. RDAF NO. 81076198/004/2022#A, TOOL USED CALIPER P/N 500-464, S/N B17030932, DUE DATE NOV-29-2022 ULTRASONIC PHASED ARRAY P/N: OMNI-MX; S/N: OMNI-102103; DUE DATE: JUL-30-2022. CALIPER P/N: 700-113-10; S/N: 0002956; DUE DATE: NOV-05-2022. DIGITAL CALIPER P/N: 500-197-30 S/N: B20189511 DUE DATE SEP-16-2022. DIGITAL CALIPER P/N 700-113-10; S/N 0013356; DUE DATE SEP-30-2022. PRECISION RADIUS GAUGE P/N S167C; S/N AE-35946; DUE DATE FEB-11-2023 TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A18135095, DUE DATE: FEB-12-2023 DIGITAL CALIPER P/N: 500-197-30 S/N: A21143429, DUE DATE: OCT-11-2022. TORQUE 1/4 P/N: QD1R200A; S/N: 0821901612; DUE DATE: AUG-13 2022. COMPLETED MAX-220 FROM BY CPCP PROGRAM ACCOMPLISHED ON AEROMAN W/O:2022 76/1, NRC:2022 - 327729 TECH: S. MURCIA, 8672520. INSP: INSP. S. ASCENCIO. (CONSIDERED AS A MAJOR REPAIR)
